Among ingredients to make such miraculous formulas to enhance aesthetics are yohimbine and synephrine, the NaciónFarma.com website said.
‘Some weight-loss medications can cause tachycardia, hypertension and cardiac arrhythmia, as well as disorders of intestinal absorption and diuresis, since they may cause the human body to accelerate unnaturally, and can even cause a heart attack’, the source warned.
Yohimbine is an indole alkaloid derived from the bark of the African tree Pausinystalia johimbe. It is also one of the main ingredients included in a number of Selective serotonin-reuptake inhibitors (SSRIs) appear to be the class of antidepressants most likely to cause sexual dysfunction, which contain selective serotonin reuptake inhibitors.
If yohimbine is consumed in high doses, it can cause panic attacks, heart attacks and even death.
Another common ingredient in weight-loss products is synephrine, a component of the orange that causes a thermogenic effect as consumed in high doses.
Synephrine products ‘can be highly dangerous because they are usually mixed with stimulants that enhance their effect, such as caffeine, theine, theobromine and theophylline.’
pgh/Pll/oda / joe